# SDR UALA2011010300038

- Difficulty date: January 2, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 57,916 hours, 8,270 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR SYSTEM IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCURRED. STATUS  MSG01-LATCHED CRUISE MODE DEPENDENT; INTEGRATED DRIVE GENERATOR (LT) FREQUENCY IS LOW. DB-GENERATOR CONTROL UNIT (L)  MSG-2431631 LATCHD ER MODE.  NR1 ENG GENERATOR IAW MM, OPS NORMAL.
